Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


The Miyaoka-Yau inequality and uniformisation of canonical models

Title data

Greb, Daniel ; Kebekus, Stefan ; Peternell, Thomas ; Taji, Behrouz:
The Miyaoka-Yau inequality and uniformisation of canonical models.
In: Annales Scientifiques de l'École Normale Supérieure. Vol. 52 (2019) Issue 6 . - pp. 1487-1535.
ISSN 1873-2151
DOI: https://doi.org/10.24033/asens.2414

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Nov 2020 08:35
Last Modified: 24 Nov 2020 08:35
URI: https://eref.uni-bayreuth.de/id/eprint/60194